# SDR UIEA2023050800411

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW #6 VC FLAP BULL NOSE EXT SURFACE FOUND CRACK ( COUNT FROM O/B EDGE 10" AND UPPER EDGE 8" )( CRACK AREA REPAIRED AS PER SRM 57-43-02-2R-2 REPAIR 2 FIG 201 )
